Sh:460

Bib entry
@article{Sh:460,
 author = {Shelah, Saharon},
 title = {{The generalized continuum hypothesis revisited}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {116},
 year = {2000},
 pages = {285--321},
 issn = {0021-2172},
 doi = {10.1007/BF02773223},
 mrclass = {03E50 (03E04 03E30)},
 mrnumber = {1759410},
 mrreviewer = {A. Kanamori},
 doi = {10.1007/BF02773223},
 note = {\href{https://arxiv.org/abs/math/9809200}{arXiv: math/9809200}},
 arxiv_number = {math/9809200}
}